Quasianalytic Banach function algebras. (English) Zbl 0254.46027


46J10 Banach algebras of continuous functions, function algebras
46J15 Banach algebras of differentiable or analytic functions, \(H^p\)-spaces
46J20 Ideals, maximal ideals, boundaries
Full Text: DOI


[1] Curtis, P.C, Topics in Banach spaces of continuous functions, () · Zbl 0227.46032
[2] Dales, H.G, Boundaries and peak points for Banach function algebras, (), 121-136 · Zbl 0211.15902
[3] Gamelin, T.W, Uniform algebras, (1969), Prentice-Hall Englewood Cliffs, NJ · Zbl 0213.40401
[4] Katznelson, Y, Sur le calcul symbolique dans quelques algèbres de Banach, Ann. sci. école norm. sup., 76, 83-124, (1959) · Zbl 0098.30601
[5] Malgrange, B, Ideals of differentiable functions, (1966), Oxford University Press London/New York
[6] Mandelbrojt, S, Séries adhérentes, Régularisation des suites, applications, (1952), Gauthier-Villars Paris · Zbl 0048.05203
[7] Rudin, W, Fourier analysis on groups, (1962), Interscience New York · Zbl 0107.09603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.